Thu 24 Jm2 1435 - 24 April 2014
65723

Her period became irregular as a result of taking the pill; what should she do?

ar
My wife had her last period just ten days after the previous period; because she forgot to take the birth control pill. The doctor advised her to take tablets that will stop her period but till now her period continues. She has been bleeding lightly for 25 days now. What should she do?.

Praise be to Allaah.

It is not possible, normally, for a period to last this long, so during this time your wife is in a state of istihaadah (non-menstrual bleeding). So she should stop praying etc for the number of days that her period usually lasts every month, and this will be her menses, then she should do ghusl and pray and fast, and it is permissible to have intercourse with her, and she is taahir (pure) even though she is bleeding. 

See also the answer to question no. 49671

And Allaah knows best.

Islam Q&A
Create Comments